# SDR COMA0560200

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 21,735 hours, 19,246 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Inoperative
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5082 BURNING TYPE ODOR IN COCKPIT WHILE USING APU OR 10TH STAGE BLEED AIR.  REPLACED THE FLIGHT ATTENDANT STATION LIGHTING BALLAST.
